# SDR SWIA202507160405

- Difficulty date: April 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS 1 ELONGATED HOLE AT THE LANDING FOR ACCESS PANEL 698AT.  REPAIRED ELONGATED HOLE AT RH WING ON THE LANDING FOR ACCESS PANEL 698AT IAW REO# 690-57-51-419, REV --.  COMPLIED WITH TASK CARD 51-900-1002-SKY
